# SDR 97FDEA00140

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E, J

## Discrepancy

DURING FLIGHT THE NUMBER 2 ENGINE HAD AN OIL OVER TEMP AND OIL LOST PROBLEM.  THE FLIGHT CREW FOLLOWED THE FLIGHT MANUAL AND SHUT DOWN THE ENGINE IN FLIGHT.  REMOVED AND REPLACED THE NUMBER 2 ENGINE.
